# SDR 08FDEA04426

- Difficulty date: October 18, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, SEAT TRACK BS 377.7- BS 440 LBL 24.75 CROWN HAS CORROSION AND GOUGES.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 MAJOR REPAIR, NO FOLLOW-UP INSPECTION REQUIRED.
